# SDR RAIA00609026

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,520 hours, 18,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3563-BWI-ROW 12 OVERHEAD EMERGENCY LIGHT INOP. MAINTENANCE REMOVED AND REPLACED THE FORWARD OVERWING EMERGENCY EXIT SIGN.
